# SDR WX0A201308130066

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001201S
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A STATION UPPER EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT IAW AMM 25-60-00.  OPS CHECKED GOOD.
